Journal article icon

Journal article

Finite element approximation of an H-1 gradient flow of a double-well potential with bending energy

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imanum/drr045

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
IMA JOURNAL OF NUMERICAL ANALYSIS
Volume:
32
Issue:
4
Pages:
1635-1661
Publication date:
2012-10-05
DOI:
EISSN:
1464-3642
ISSN:
0272-4979
URN:
uuid:eb15a092-b2a9-4bca-9619-1ebfd728ba86
Source identifiers:
354524
Local pid:
pubs:354524

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP